# SDR AWXA200100448

- Difficulty date: September 14, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N643AW
- Make and model: Airbus A320-231
- Aircraft serial: 315
- Aircraft time: 29,126 hours, 12,708 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Actuator
- Part number: 38832203
- Part serial: 445
- Condition: Leaking
- Location: Apu
- Part time: 2,953 hours, 1,197 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: H

## Discrepancy

LAS-FLT 238-FUEL SMELL IN CABIN- C -WHILE APPROACHING THE GATE AFTER LANDING THE CABIN CREW AND SOME PASSENGERS NOTED A FUEL SMELL. THE FLIGHT DECK CREW STARTED THE APU AFTER LANDING, NO FUEL ODOR WAS NOTICED PRIOR TO STARTING THE APU. AT THE GATE THE CREW TURNED THE APU OFF. MAINTENANCE PERFORMED INITIAL TROUBLESHOOTING AND INSPECTED THE AIRCRAFT FOR SIGNS OF FUEL LEAKAGE, NONE WERE NOTED. THE APU WAS PLACED ON MEL 49-10-01, COND 1. AWAITING FURTHER TROUBLESHOOTING. MAINTENANCE FOUND THE APU IGV ACTUATOR LEAKING AND REPLACED IT. OPERATIONAL AND LEAK CHECKS WERE GOOD. NO FURTHER DISCREPANCIES HAVE BEEN REPORTED.
